Mathematical Notes

, Volume 87, Issue 1–2, pp 285–286 | Cite as

On the uniform approximation of the partial sum of the Dirichlet series by a shorter sum

Short Communications

Key words

Dirichlet series uniform approximation theory of widths trigonometric subspace in ℝN Euclidean ball 

References

  1. 1.
    S.M. Voronin and A. A. Karatsuba, The Riemann Zeta Function (Fizmatlit, Moscow, 1994) [in Russian].MATHGoogle Scholar
  2. 2.
    B. S. Kashin, Izv. Akad. Nauk SSSR Ser. Mat. 41(2), 334 (1977).MATHMathSciNetGoogle Scholar
  3. 3.
    R. S. Ismagilov, UspekhiMat. Nauk 29(3), 161 (1974) [RussianMath. Surveys 29 (3), 169 (1974)].MathSciNetGoogle Scholar
  4. 4.
    M. Talagrand, Israel J. Math. 108, 173 (1998).MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    O. Guédon, S. Mendelson, A. Pajor, and N. Tomczak-Jaegermann, Positivity 11(2), 269 (2007).MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    J. Bourgain, A. Pajor, S. J. Szarek, and N. Tomczak-Jaegermann, in Lecture Notes in Math., Vol. 1376: Geometric Aspects of Functional Analysis (Springer-Verlag, Berlin, 1989), pp. 50–63.Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2010

Authors and Affiliations

  1. 1.Institute for Advanced StudySchool of MathematicsPrincetonRussia
  2. 2.Steklov Mathematical InstituteRussian Academy of SciencesSteklovRussia

Personalised recommendations